# SDR SWAA2022050492159

- Difficulty date: April 7, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N427WN
- Make and model: Boeing 737
- Aircraft serial: 29831
- Aircraft time: 66,803 hours, 39,311 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: None
- Condition: Cracked
- Location: Rh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 341B RIB CHORD LE STA 105.26 AT RT HORIZONTAL STABILIZER 2022-165385 / [01] REPLACED NEW RIB 105.26 AND FASTENERS LOCATED ACCESS PANEL 341B LEADING EDGE AT RT HORIZONTAL STABILIZER I.A.W B737-700 SRM 51-40-02 AND DWG 186A1001; SHEET 10; REV A. SEE INDIVIDUAL SIGN-OFF BELOW.;[02] CORRECTED STEP 1 REPLACED RIB 105.26 AND FASTENERS LOCATED ACCESS PANEL 341B LEADING EDGE AT RT HORIZONTAL STABILIZER I.A.W B737-700 SRM 51-40-02 AND DWG 186A1001; SHEET 10; REV A. SEE INDIVIDUAL SIGN-OFF BELOW.;[03] REPLACED RIB 105.26 AND FASTENERS LOCATED ACCESS PANEL 341B LEADING EDGE AT RT HORIZONTAL STABILIZER I.A.W B737-700 SRM 51-40-02 AND DWG 186A1001; SHEET 10; REV A. SEE INDIVIDUAL SIGN-OFF BELOW.
